# SDR SWAA2018080123979

- Difficulty date: July 17, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CENTER WING BOX LOWER FUEL TANK ATTACH ANGLE CRACKED AT BS 663, RBL 8.  R&R ANGLE CRACKED IAW SRM AND EA.
